Top answers from doctors based on your search:
Disclaimer

severe vaccine reaction drugs

A 51-year-old member asked:
Dr. Nguyen Nguyen
49 years experience Pediatrics
Depends on vaccine: For each vaccine, the cdc has an information sheet. You can log on to: http://www.Cdc.Gov/vaccines/pubs/vis/default.Htm#rota and look for the vaccine ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Jennifer Atkins
10 years experience Pediatrics
Anaphylaxis: Examples of sever reactions to vaccinations could include symptoms like difficulty breathing, blood in the urine or stool, seizures, etc. Pain and sw ... Read More
A 52-year-old member asked:
Dr. Nguyen Nguyen
49 years experience Pediatrics
Symptomatic: The treatment depends on the symptoms of the reaction. Each vaccine has its own set of possible reactions. If you think you or your child has a reacti ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Hours not days: Any severe allergic reaction would happen within minutes to hours after an injection. More minor reactions like soreness or swelling at the site or a ... Read More
A 49-year-old member asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Azithromycin: Azithromycin is the indicated treatment for pertussis. Supportive measures such as hydration, rest and cough suppressants are also helpful but not ma ... Read More
4
4 thanks
A 81-year-old male asked:
Dr. Jack Mutnick
16 years experience Allergy and Immunology
Vaccines: I would address this with the infectious disease doctor who provided the vaccines and additionally, it is uncommon to have "reactions" 14 days after t ... Read More
1
1 thank
A member asked:
Dr. Lisa Roberts
22 years experience Pediatrics
No: Most babies will cry after they get a shot. Some may be fussy/sore; others may be more sleepy. It is possible he/she develops a fever or some swelling ... Read More
A 46-year-old member asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Possible: Allergic reactions to vaccines can occur.
A 53-year-old member asked:
Dr. Michael H. T. Sia
30 years experience Pediatrics
See below:: Vaccinated infants are slightly (1%-3%) more likely to be irritable or to have mild, temporary diarrhea or vomiting after getting a dose of vaccine th ... Read More
A 48-year-old member asked:
Dr. Michael H. T. Sia
30 years experience Pediatrics
See below:: Most common side effects include: •injection site reactions (such as redness, pain, or swelling) -- in up to 32.5 percent of people •fever -- up to 1 ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month